Dismiss Notice
Welcome! Please read this announcement regarding the new Forums: Click Here"

PLEASEEEEEEEEEEEEE respond

Discussion in 'PCOS Community' started by joan, Dec 31, 2010.

  1. joan

    joan Guest

    Please, I am asking input from anuone on here that has PCOS. How do you control this w/o taking BCP. My levels are increasing - my hair is very very thin now and I am geeting stray hairs all over my face. I am on 75mg Spironolactone. I am forming cysts in my ovaries (I have 6 follices since last ultra sound) Is BCP the only way? I am thin, I don't know if I have IR, please resond.....someone.........
     
  2. Joann

    Joann Moderator

    Joined:
    Mar 25, 2005
    Messages:
    2,399
    Likes Received:
    14
    Dislikes Received:
    0
    Hi Joan,

    I know next to nothing about PCOs. There is a support forum for it called soulcysters. Maybe they could also help with your questions. Here is a link to their site:

    http://www.soulcysters.com/

    Joann
     
  3. ChelseaBee

    ChelseaBee Guest

    Who is prescribing you the Spironolactone? Do they plan on increasing the dosage? I believe the recommended dosage 200 mg. This should lower your androgens and prevent your hair loss (and unwanted growth) from progressing any further. The only way to prevent cysts themselves however is to take the BCP...
     
  4. Pelin77

    Pelin77 Guest

    ? th?nk you use both bcp and aldactone together. Your doctor g?ve you best bcp for you. My doctor suggest me yaz or yasm?n. I d?d?nt tolerate d?ane 35, ? th?nk drosp?renon ?s good for ha?r
     
  5. ChelseaBee

    ChelseaBee Guest

    The thing is, though, the BCP pill is what triggered my problem to begin with, and if her hair is already very thin, I'd be concerned about going through a massive TE shed.
     

Share This Page